# SDR QXEA2012121201695

- Difficulty date: December 12, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,278 hours, 28,399 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 0302
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 11,936 hours, 12,226 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL 240,  CABIN PRESSURE WARNING. CABIN ALTITUDE 10000 FT AND CLIMBING. STARTED EMERGENCY DESCENT PASSING 12000 FT, CABIN ALTITUDE BEGAN TO DESEND. AT 10000 FT CABIN DESCENDED TO 800 FT AND HELD.  AFTER 15 MINUTES, CABIN ALTITUDE BEGAN TO DESCEND AGAIN. CABIN ALTITUDE LEVELED AT 4000 FT.  FLIGHT CONTINUED AT 10,000 FT. REPLACED AFT OUTFLOW VALVE IAW AMM 21-31-16-000-801 AND 21-31-16-400-801.  FUNCTIONAL TESTED GOOD.  RETURNED TO SERVICE.
